# SDR SIMA20240219001

- Difficulty date: February 19, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 35,216 hours, 26,130 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 17003645003
- Condition: Cracked
- Location: F Wd Service Doo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CUTOUT UPPER FORWARD SEAL FITTING CRACK. (MAJOR REPAIR) RAR CRACKED FWD SERVICE DOOR CUTOUT UPPER FWD SEAL FITTING IAW EMB 170 SRM 51-40-08 AND SPLICE (PN#171-07179-001) IAW ERS-EJ-5300-4956.
